Open Access
Translator Disclaimer
2014 Further Results on Uniqueness of Meromorphic Functions concerning Fixed Points
Xiao-Bin Zhang
Abstr. Appl. Anal. 2014(SI22): 1-7 (2014). DOI: 10.1155/2014/256032

Abstract

We will study the uniqueness problems of meromorphic functions of differential polynomials sharing fixed points. Our results improve or generalize some previous results on meromorphic functions sharing fixed points.

Citation

Download Citation

Xiao-Bin Zhang. "Further Results on Uniqueness of Meromorphic Functions concerning Fixed Points." Abstr. Appl. Anal. 2014 (SI22) 1 - 7, 2014. https://doi.org/10.1155/2014/256032

Information

Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07022014
MathSciNet: MR3272189
Digital Object Identifier: 10.1155/2014/256032

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2014 • No. SI22 • 2014
Back to Top